Dizziness increased

Dizziness been a huge scary issue for 2 years. Past few weeks its debilitating and to confuse things more i feel like I don't even have the energy left to be afraid of it. Heart acting fine just can't lift my head or even look up at times. No vertigo just vision disturbance and disorientation. Numb tingling feet. Every mineral and vitamin and thyroid lab always coming back within normal range. I am tired and the itchy rash is enough to make someone want to go crazy. I can feel this ordeal of 2 years changing my entire personality. I haven't been able to work for a month now. I am tired. Stopped armour as was instructed after blood pressures went out of control. Are they seriously just expecting me to start from square one again? New Endo prescribed new labs to see what's happening after a month off meds plus prolactin levels. Going to allergist today and then labs and sono of thyroid. Too tired even thinking about the danger of the driving required. Does ANYONE ELSE FEEL THIS WAY? ???? Are they missing something deadly that is causing severe relentless dizziness? ?? 24 hour urine fine. Labs within range. B12 good. Vit D. Low supplementing daily. What should I do

5 Replies

oldestnewest
  • Dizziness is another of those things that doctors are totally clueless about. I suffered terribly before I was diagnosed, after a surgical operation. Doctors just shrugged. I saw every specialist in the book! (Easy to do that in France.) They all just looked blank when I mentioned dizziness.

    I was prescribed tablets which said in the PIL 'for dizziness of unknown origin, warning, may cause dizziness'!!! They never ever once did any tests to try and find out why.

    However, although still there on rare occasions, my dizziness has greatly lessened since becoming optimally medicated for hypo.

    So many things can cause it. It could be the hypo itself - especially as you're not on any replacement at the moment. But it could be iron, B12 etc. You say that all your tests come back 'in the normal range'. But, that's not the same as optimal. Do you have the numbers, so that you can post them here and let us have a look? We might spot something. :)

  • Thank you for your response. I am researching and putting alot of info together and feel like with this new doctor its time to get ready for what seems like a fight for my life back. I know its possible I just have to find my triggers and get either optimally medicated or convince this woman to remove this god forsaken gland. I just wanted to make sure it is my thyroid causing this as I have it relentlessly every single day. Its gotten to the point that I cannot stand up more than a few minutes and I don't know about anyone else but I sometimes worry it just has got to be something else but every other system has been checked.

  • Yes, but, it won't be the gland itself unless you are hyper. It's more likely to be to do with the level of the hormones. If you are hypo, removing the gland isn't going to change anything.

    And it would still be a good idea to post the results of your nutrient tests in a new question. Doctors know nothing about nutrition and could easily have missed something.

  • I had balance and dizziness problems occasional vertigo many years ago after a trip to the far east and associated gut problems. I toured London hospitals for 14 months but got no answers. In the end I started on a meat fish veg water diet. After a couple of weeks I began to improve. After a couple of months I was back to about 80% of normal (from about 20% normal). Now a firm believer that if my body is not happy I just eat really clean food and it helps itself to get better. Good to be on no drugs and start from scratch but it's a long haul. I also used to get itchy rashes which went away after I gave up gluten. Still get occasional vertigo and then do the YouTube exercises for this - which killed me for a few hours and I swore I'd never do them again - but also cured that.

  • Yes I feel the same. Levothyroxine can cause headaches which can sometimes cause dizziness. If you look on possible side effects I think its the most likely.

You may also like...